MathSciNet Relay Station
MathSciNet bibliographic data
MR1836295 30C45
Kanas, Stanisława; Wiśniowska, Agnieszka Conic domains and starlike functions. Rev. Roumaine Math. Pures Appl. 45 (2000), no. 4, 647–657 (2001).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement